Advancing, promoting and sharing knowledge of health through excellence in teaching, clinical practice and research into the prevention and treatment of illness

The performance of the risk of ovarian malignancy algorithm

Langmár, Z; Németh, M; Székely, B; Borgulya, G (2011) The performance of the risk of ovarian malignancy algorithm. BRITISH JOURNAL OF CANCER, 105 (1). 185 - 186 (2). ISSN 0007-0920
SGUL Authors: Borgulya, Gabor

PDF Published Version
Download (100kB) | Preview

Item Type: Article
Additional Information: PubMed ID: 21712847
Keywords: Algorithms, Female, Humans, Ovarian Neoplasms, Risk Factors, Sensitivity and Specificity, Tumor Markers, Biological, Science & Technology, Life Sciences & Biomedicine, Oncology, PELVIC MASS, MULTIPLE, CANCER, CA125, HE-4
Journal or Publication Title: BRITISH JOURNAL OF CANCER
ISSN: 0007-0920
Related URLs:
28 June 2011Published
Web of Science ID: WOS:000292182400028
Download EPMC Full text (PDF)
Download EPMC Full text (HTML)
Publisher's version:


Item downloaded times since 06 Dec 2012.

Actions (login required)

Edit Item Edit Item